×

Found 15,498 Documents (Results 1–100)

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  41Axx 42Axx 34Exx
PDFBibTeX XMLCite
Full Text: DOI

Weak and strong asymptotics of orthogonal polynomials with varying weight. (English. Russian original) Zbl 07800619

J. Math. Sci., New York 278, No. 2, 211-224 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 427-441 (2021).
MSC:  33C47 41A99
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software